MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DAVINCI PACK

MEDLINE INDUSTRIES, LP; DAVINCI PACK
Catalog Number DYNJ53752C
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, while intra-op, "a foreign body was found inside the abdomen of the patient.Object is believed to be a piece from the microline scissor tip that comes inside the pack." per the facility, "the piece was immediately removed, intraabdominal inspection was completed.All parts of the foreign object were removed." facility reports no serious injury, medical intervention or follow-up care related to the incident.The procedure was completed.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, while intra-op, "a foreign body was found inside the abdomen of the patient.Object is believed to be a piece from the microline scissor tip that comes inside the pack." per the facility, "the piece was immediately removed, intraabdominal inspection was completed.All parts of the foreign object were removed." facility reports no serious injury, medical intervention or follow-up care related to the incident.

Common Device Name
DAVINCI PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23543265
Report Number1423395-2025-00190
Device Sequence Number18503885
Product Code OHD
UDI-Device Identifier10195327652012
UDI-Public10195327652012
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ53752C
Device Lot Number25FBS347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight89 KG